# SDR CALA2011062800452

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 46,516 hours, 6,858 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK INFLATION HOSE DAMAGED.  F/O OXYGEN MASK REPLACED AND TESTED NORMAL AMM 35-11-51.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1453953  S/N OFF 04885 MASK, OXYGEN, C  OFF 99-3512-9-9001 4885 ON 99-3512-9-9001 4656.
